Medical Questions > Womens Health > Birth Control Forum

On the pill for two months , acne problem

Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....
User Profile
i was on the pill for two months for an acne problem, i came of the pill 3 months ago and i havent had a period since then. is this normal and when when will my periods restart?


Did you find this post helpful?
|

User Profile
replied October 11th, 2010
Birth Control Answer A16581
Hi,
Welcome to ehealthforum.
The absence of periods after stopping pill use could indicate hormonal problems (if you are not sexually active).
If you were having regular periods before these 3 months, then the absence of periods indicate secondary amenorrhea warranting further investigations to look for underlying cause and treatment. Visit your gynecologist (not GP or Family physician) to go ahead with examination and investigations at the earliest. It will help prevent undue complications.
Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.